FAM-ily  

Financial and Actuarial Mathematics  
at Vienna University of Technology, Austria  

 

Publications of PRisMa Lab Members

Publications with Peer Review

  • 2013
  • B. Acciaio, V. Goldammer: "Optimal portfolio selection via conditional convex risk measures on Lp"; Decisions in Economics and Finance, 36 (2013), 1; S. 1 - 21.
  • S. Altay, S. Gerhold, R. Haidinger, K. Hirhager: "Digital Double Barrier Options: Several Barrier Periods and Structure Floors"; International Journal of Theoretical and Applied Finance, 16 (2013), 4.
  • M. Keller-Ressel, W. Schachermayer, J. Teichmann: "Regularity of affine processes on general state spaces", 2011, submitted. arXiv: 1105.0632
  • S. Gerhold, J. Muhle-Karbe, W. Schachermayer: "The dual optimizer for the growth-optimal portfolio under transaction costs"; Finance and Stochastics, 17 (2013), 2; S. 325 - 354.
  • S. Gerhold: "Can there be an explicit formula for implied volatility?"; Applied Mathematics E-Notes, 13 (2013), S. 17 - 24.
  • F. Hubalek, P. Posedel: "Asymptotic analysis and explicit estimation of a class of stochastic volatility models with jumps using the martingale estimating function approach"; Glasnik matematicki, 48 (2013), 1; S. 185 - 210.
  • H. Kazianka: "spatialCopula: A Matlab-toolbox for copula-based spatial analysis"; Stochastic Environmental Research and Risk Assessment, 27 (2013), 1; S. 121 - 135.
  • S. De Marco, P. Friz, S. Gerhold: "Rational shapes of local volatility"; Risk magazine, 2 (2013), S. 82 - 87.
  • 2012
  • N. Bäuerle, U. Schmock: "Dependence properties of dynamic credit risk models", Statistics and Risk Modeling, 29 (2012), 3; S. 243 - 268.
  • M. Beiglböck, C. Léonard, W. Schachermayer: "A general duality theorem for the Monge-Kantorovich transport problem"; Studia Mathematica, 209 (2012), 2; S. 151 - 167.
  • M. Beiglböck, Ch. Léonard, W. Schachermayer: "A generalized dual maximizer for the Monge-Kantorovich transport problem"; ESAIM: Probability & Statistics, 16 (2012), S. 306 - 323.
  • M. Beiglböck, W. Schachermayer, B. Veliyev: "A short proof of the Doob-Meyer theorem"; Stochastic Processes and Their Applications, 122 (2012), 4; S. 1204 - 1209.
  • M. Beiglböck, W. Schachermayer, B. Veliyev: "A direct proof of the Bichteler-Dellacherie theorem and connections to arbitrage"; Annals of Probability, 39 (2012), 6; S. 2424 - 2440.
  • V. Goldammer, U. Schmock: "Generalization of the Dybvig–Ingersoll–Ross theorem and asymptotic minimality"; Mathematical Finance, 22 (2012), 1; S. 185 - 213.
  • S. Gerhold, J. Muhle-Karbe, W. Schachermayer: "Asymptotics and duality for the Davis and Norman problem"; Stochastics: An International Journal of Probability and Stochastic Processes, 84 (2012), 5-6; S. 625 - 641.
  • S. Gerhold: "Asymptotics for a variant of the Mittag-Leffler function"; Integral Transforms and Special Functions, 23 (2012), 6; S. 397 - 403.
  • H. Kazianka, J. Pilz: "Objective Bayesian analysis of spatial data with uncertain nugget and range parameters"; Canadian Journal of Statistics, 40 (2012), 2; S. 304 - 327.
  • H. Kazianka: "Objective Bayesian analysis for the normal compositional model"; Computational Statistics and Data Analysis, 56 (2012), 6; S. 1528 - 1544.
  • V. Prokaj, W. Schachermayer: "Hiding a constant drift - A strong solution"; Illinois Journal of Mathematics (special volume in honour of Donald Burkholder), 54 (2012), 4; S. 1463 - 1480.
  • C. Ziehaus: "A note on optimal consumption and investment in a geometric Ornstein-Uhlenbeck market"; Statistics and Risk Modeling, 29 (2012), 3; S. 269 - 280.
  • 2011
  • M. Beiglböck, W. Schachermayer: "Duality for Borel measurable cost functions"; Transactions of the American Mathematical Society, 363 (2011), S. 4203 - 4224. DOI: 10.1090/S0002-9947-2011-05174-3
  • S. Drapeau, M. Kupper, R. Reda: "A note on robust representations of law-invariant quasiconvex functions"; in: "Advances in Mathematical Economics Vol. 15", Springer, 2011, ISBN: 9784431539292, S. 27 - 39. DOI: 10.1007/978-4-431-53930-8_2
  • I. Ekeland, W. Schachermayer: "Law invariant risk measures on $(R^d)$"; Statistics and Risk Modeling, 28 (2011), 3; S. 195 - 225. DOI: 10.1524/stnd.2011.1099
  • P. Friz, S. Gerhold, A. Gulisashvili, S. Sturm: "On refined volatility smile expansion in the Heston model"; Quantitative Finance, 11 (2011), 8; S. 1151 - 1164. DOI: 10.1080/14697688.2010.541486
  • S. Gerhold: "Counting Finite Languages by Total Word Length"; Integers, 11 (2011), 4; S. 519 - 529. DOI: 10.1515/INTEG.2011.068
  • S. Gerhold: "Moment Explosion in the LIBOR Market Model"; Statistics & Probability Letters, 81 (2011), S. 560 - 562. DOI: 10.1016/j.spl.2011.01.009
  • S. Gerhold: "The Hartman-Watson distribution revisited: asymptotics for pricing Asian options"; Journal of Applied Probability, 48 (2011), S. 892 - 899. DOI: 10.1239/jap/1316796924
  • S. Gerhold: "The Longstaff-Schwartz Algorithm for Lévy Models: Results on Fast and Slow Convergence"; Annals of Applied Probability, 21 (2011), 2; S. 589 - 608. DOI: 10.1214/10-AAP704
  • P. Grandits, S. Thonhauser: "Risk averse asymptotics in a Black-Scholes market on a finite time horizon"; Mathematical Methods of Operations Research, 74 (2011), 1; S. 21 - 40. DOI: 10.1007/s00186-011-0347-4
  • F. Hubalek, A. Kuznetsov: "A convergent series representation for the density of the supremum of a stable process"; Electronic Communications in Probability, 16 (2011), S. 84 - 95.
  • F. Hubalek, A. Kyprianou: "Old and new examples of scale functions for spectrally negative Levy processes"; in: "Seminar on Stochastic Analysis, Random Fields and Applications VI", Springer, 2011, ISBN: 978-3-0348-0020-4, S. 119 - 146. DOI: 10.1007/978-3-0348-0021-1_8
  • F. Hubalek, C. Sgarra: "On the explicit evaluation of the geometric Asian options in stochastic volatility models with jumps"; Journal of Computational and Applied Mathematics, 235 (2011), 11; S. 3355 - 3365. DOI: 10.1016/j.cam.2011.01.049
  • F. Hubalek, P. Posedel: "Joint analysis and estimation of stock prices and trading volume in Barndorff-Nielsen and Shephard stochastic volatility models"; Quantitative Finance, 11 (2011), 6; S. 917 - 932. DOI: 10.1080/14697680903547907
  • H. Kazianka, J. Pilz: "Bayesian spatial modeling and interpolation using copulas"; Computers & Geosciences, 37 (2011), 3; S. 310 - 319. DOI: 10.1016/j.cageo.2010.06.005
  • H. Kazianka, J. Pilz: "Model-based geostatistics"; in: "International Encyclopedia of Statistical Science", Springer, 2011, ISBN: 978-3-642-04897-5, S. 833 - 836. DOI: 10.1007/978-3-642-04898-2_372
  • H. Kazianka, M. Mulyk, J. Pilz: "A Bayesian approach to estimating linear mixtures with unknown covariance structure"; Journal of Applied Statistics, 38 (2011), 9; S. 1801 - 1817. DOI: 10.1080/02664763.2010.529879
  • M. Keller-Ressel, W. Schachermayer, J. Teichmann: "Affine processes are regular"; Probability Theory and Related Fields, 151 (2011), 3-4; S. 591 - 611. DOI: 10.1007/s00440-010-0309-4
  • V. Prokaj, M. Rasonyi, W. Schachermayer: "Hiding a constant drift"; Annales de l'Institut Henri Poincaré. Probabilités et Statistiques, 47 (2011), 2; S. 498 - 514. DOI: 10.1214/10-AIHP363
  • 2010
  • A. Benoit, C. Chyzak, A. Darrasse, S. Gerhold, M. Mezzarobba, B. Salvy: "The Dynamic Dictionary of Mathematical Functions (DDMF)*"; in: "Mathematical Software - ICMS 2010 Lecture Notes in Computer Science", Springer, 2010, ISBN: 978-3642155819, S. 35 - 41.
  • S. Gerhold, M. Zeiner: "Convergence Properties of Kemp's q-Binomial Distribution"; Sankhya: The Indian Journal of Statistics - Series A, 72 (2010), 2; S. 331 - 343. DOI: 10.1007/s13171-010-0019-0
  • S. Gerhold, P. Flajolet, B. Salvy: "Lindelöf Representations and (Non-)Holonomic Sequences"; Electronic Journal of Combinatorics, 17 (2010), 1; 28 S.
  • S. Gerhold, U. Schmock, R. Warnung: "A generalization of Panjer's recursion and numerically stable risk aggregation"; Finance and Stochastics 14, pp. 81-128, 2010. DOI:10.1007/s00780-009-0104-1
  • S. Gerhold: "Asymptotic Estimates for Some Number-Theoretic Power Series"; Acta Arithmetica, 142.2 (2010), 2; S. 187 - 196. DOI: 10.4064/aa142-2-8
  • S. Gerhold: "Unimodality of Two Distributions Related to the Negative Binomial Distribution", Journal of Statistical Theory and Applications 9(1), pp. 1-7, 2010.
  • P. Grandits, G. Temnov: "A global consistency result for the two-dimensional Pareto distribution in the presence of mis-specified inflation"; Finance and Stochastics, 14 (2010), 4; S. 569 - 591. DOI: 10.1007/s00780-010-0126-8
  • P. Grandits, R. Kainhofer, G. Temnov: "On the impact of hidden trends for a compound Poisson model with Pareto-type claims"; International Journal of Theoretical and Applied Finance, 13 (2010), 6; S. 959 - 978. DOI: 10.1142/S0219024910006066
  • P. Guasoni, M. Rasonyi, W. Schachermayer: "The fundamental theorem of asset pricing for continuous processes under small transaction costs"; Annals of Finance, 6 (2010), 2; S. 157 - 191. DOI: 10.1007/s10436-008-0110-x
  • R. Kainhofer: "A MusicXML Test Suite and a Discussion of Issues in MusicXML 2.0"; in: "Proceedings of the LAC 2010 Conference", Hogeschool voor de Kunsten, Utrecht, The Netherlands, 2010, S. 153 - 160.
  • R. Kainhofer: "An extensive MusicXML 2.0 test suite"; in: "Proceedings of CMMR 2010, 7th International Symposium on Computer Music Modeling and Retrieval", University of Malaga, Malaga, Spain, 2010, ISBN: 978-84-614-0853-5, S. 143 - 147.
  • R. Kainhofer: "OrchestralLily: A Package for Professional Music Publishing with LilyPond and LaTeX"; in: "Proceedings of the LAC 2010 Conference", Hogeschool voor de Kunsten, Utrecht, The Netherlands, 2010, S. 109 - 115.
  • W. Schachermayer: "Equivalent martingale measures and ramifications"; in: "Encyclopedia of Quantitative Finance", John Wiley & Sons, 2010, ISBN: 978-0-470-05756-8, S. 583 - 589.
  • W. Schachermayer: "Risk Neutral Pricing"; in: "Encyclopedia of Quantitative Finance", John Wiley & Sons, 2010, ISBN: 978-0-470-05756-8, S. 1581 - 1585.
  • W. Schachermayer: "The fundamental theorem of asset pricing"; in: "Encyclopedia of Quantitative Finance", John Wiley & Sons, 2010, ISBN: 978-0-470-05756-8, S. 792 - 801.
  • 2009
  • M. Beiglböck, M. Goldstern, G. Maresch, W. Schachermayer: "Optimal and better transport plans"; Journal of Functional Analysis, 256 (2009), S. 1907 - 1927. DOI: 10.1016/j.jfa.2009.01.013
  • S. Gerhold, R. Warnung: "Finding efficient recursions for risk aggregation by computer algebra"; Journal of Computational and Applied Mathematics, 223 (2009), S. 499 - 507. DOI: 10.1016/j.cam.2008.01.025
  • S. Gerhold: "Asymptotic Analysis of Some Discrete Distributions by the Saddle Point Method"; Communications in Statistics - Theory and Methods, 38 (2009), 2; S. 262 - 271. DOI: 10.1080/03610920802192489
  • S. Gerhold: "The Shape of the Value Sets of Linear Recurrence Sequences"; Journal of Integer Sequences, 12 (2009), 3; 4 S.
  • F. Hubalek, C. Sgarra: "On the Esscher transforms and other equivalent martingale measures for Barndorff-Nielsen and Shephard stochastic volatility models with jumps"; Stochastic Processes and Their Applications, 119 (2009), 7; S. 2137 - 2157. DOI: 10.1016/j.spa.2008.10.005
  • S. Klöppel, R. Reda, W. Schachermayer: "A rotationally invariant technique for rare event simulation"; Risk magazine, 22 (2009), 10; S. 90 - 94.
  • M. Kupper, W. Schachermayer: "Representation Results for Law Invariant Time Consistent Functions"; Mathematics and Financial Economics, 2 (2009), 3; S. 189 - 210. DOI: 10.1007/s11579-009-0019-9
  • M. Rasonyi, W. Schachermayer, R. Warnung: "Hiding a Drift"; Annals of Probability, 37 (2009), 6; S. 2459 - 2479. DOI: 10.1214/09-AOP469
  • W. Schachermayer, J. Teichmann: "Characterization of optimal Transport Plans for the Monge-Kantorovich-Problem"; Proceedings of the American Mathematical Society, 137 (2009), 2; S. 519 - 529. DOI: 10.1090/S0002-9939-08-09419-7
  • W. Schachermayer, M. Sirbu, E. Taflin: "In which Financial Markets do Mutual Fund Theorems hold true?"; Finance and Stochastics, 13 (2009), 1; S. 49 - 77. DOI: 10.1007/s00780-008 -0072-x
  • W. Schachermayer, U. Schmock, J. Teichmann: "Non-monotone convergence in the quadratic Wasserstein distance"; in: "Séminaire de Probabilités XLII", Springer Verlag, Berlin / Heidelberg, 2009, ISBN: 978-3-642-01762-9, S. 131 - 136. DOI: 10.1007/978-3-642-01763-6_3
  • P. Shevchenko, G. Temnov: "Modeling operational risk data reported above a time-varying threshold"; The Journal of Operational Risk, 4 (2009), 2; S. 19 - 42.
  • 2008
  • S. Altay, C. Kücüközmen: "Linear and non-linear Dependence in the Stock Market Returns: Validity Check of the weak-form efficient Market Hypothesis"; Yapi Kredi Economic Review, 19 (2008), 2; S. 45 - 62.
  • O. Barndorff-Nielsen, F. Hubalek: "Probability measures, Lévy measures and analyticity in time"; Bernoulli, 14 (2008), 3; S. 764 - 790, DOI: 10.3150/07-BEJ6114
  • J. Bell, S. Gerhold, M. Klazar, F. Luca: "Non-Holonomicity of Sequences defined via Elementary Functions"; Annals Of Combinatorics, 12 (2008), 1; S. 1 - 16. DOI: 10.1007/s00026-008- 0333-6
  • H. Föllmer, W. Schachermayer: "Asymptotic Arbitrage and Large Deviations"; Mathematics and Financial Economics, 1 (2008), 3-4; S. 213 - 249. DOI: 10.1007/s11579-008-0009-3
  • S. Gerhold, L. Glebsky, C. Schneider, H. Weiss, B. Zimmermann: "Computing the complexity for Schelling segregation models"; Communications in Nonlinear Science and Numerical Simulation, 13 (2008), 10; S. 2236 - 2245. DOI: 10.1016/j.cnsns.2007.04.023
  • P. Grandits: "A regularity theorem for a Volterra integral equation of the third kind"; Journal of Integral Equations and Applications, 20 (2008), 4; S. 507 - 526. DOI: 10.1216/JIE-2008-20-4-507
  • P. Guasoni, M. Rasonyi, W. Schachermayer: "Consistent Price Systems and Face-Lifting Pricing under Transaction Costs"; Annals of Applied Probability, 18 (2008), 2; S. 491 - 520. DOI: 10.1214/07- AAP461
  • E. Jouini, W. Schachermayer, N. Touzi: "Optimal risk sharing for law invariant monetary utility functions"; Mathematical Finance 18(2), pp. 269-292, (2008).
  • J. Leitner: "Convex Pricing by a Generalized Entropy Penalty"; Annals of Applied Probability, 18 (2008), 2; S. 620 - 631. DOI: 10.1214/07-AAP466
  • J. Leitner: "Fair (intra-bank transfer) prices for credits with stochastic recovery"; Annals of Finance 4(2), pp. 243-253, (2008).
  • J. Leitner: "Optimal portfolios with lower partial moment constraints and LPM-risk optimal martingale measures"; Mathematical Finance, 18 (2008), 2; S. 317 - 331. DOI: 10.1111/j.1467-9965.2007.00335.x
  • J. Leitner: "Risk-adjusted value allocation for (non-traded) assets with performance ratios"; Quantitative Finance 8(1), pp. 93-102, (2008).
  • P. Schaller, G. Temnov: "Fast and efficient computation of convolutions: applying FFT to heavy tailed distributions"; Computational Methods in Applied Mathematics, 8 (2008), 2; S. 187 - 200.
  • W. Schachermayer, J. Teichmann: "How close are the option pricing formulas of Bachelier and Black-Merton-Scholes?"; Mathematical Finance, Vol. 18(1), pp. 55-76, (2008).
  • W. Schachermayer: "The Notion of Arbitrage and Free Lunch in Mathematical Finance"; in: "Aspects of Mathematical Finance", M. Yor (Hrg.); Springer, 2008, ISBN: 9783540752585, S. 15 - 22.
  • R. Schöftner: "On the estimation of credit exposure using regression-based Monte Carlo simulation"; Journal of Credit Risk, 4 (2008), 4; S. 37 - 62.
  • G. Temnov, R. Warnung: "A Comparison of Loss Aggregation Methods for Operational Risk"; The Journal of Operational Risk, 3 (2008), 1; S. 3 - 23.
  • G. Temnov: "Managing operational risk: methodology and prospects"; in: "Mathematical Control Theory and Finance", Springer, 2008, ISBN: 978-3-540-69531-8, S. 397 - 417.
  • 2007
  • H. Alzer, S. Gerhold, M. Kauers, A. Lupas: "On Turán's inequality for Legendre polynomials"; Expo. Math. 25(2), pp. 181-186, (2007).
  • J.P. Bell, S. Gerhold: "On the positivity set of a linear recurrence sequence"; Israel J. Math. 157, pp. 333-345, (2007).
  • P. Grandits, C. Summer: "Risk averse asymptotics and the optional decomposition"; Theory of Probability and Its Applications, 51 (2007), 2; S. 325 - 334.
  • P. Grandits, F. Hubalek, W. Schachermayer, M. Zigo: "Optimal expectedexponential utility of dividend payments in Brownian risk model"; Scandinavian Actuarial Journal, Vol. 2, pp. 73-107, (2007).
  • M. Jeanblanc, S. Klöppel, Y. Miyahara: "Minimal fq-martingale measures for exponential Lévy processes"; Annals of Applied Probability 17(5), pp. 1618-1638, (2007).
  • S. Klöppel, M. Schweizer: "Dynamic indifference valuation via convex risk measures"; Mathematical Finance 17(4), pp. 599-627, (2007).
  • R. Warnung: "Beyond Value-at-Risk: Managable Alternatives"; GARP Risk Review, July/August (2007), 37; S. 38 - 40.

Other Publications

  • S. Gerhold, M. Kauers, C. Koutschan, P. Paule, C. Schneider, B. Zimmermann: "Computer-Assisted Proofs of Some Identities for Bessel Functions of Fractional Order"; in: "Computer Algebra in Quantum Field Theory: Integration, Summation and Special Functions", herausgegeben von: Carsten Schneider, Johannes Blümlein; Springer Verlag, Wien, 2013, (eingeladen), ISBN: 978-3-7091-1615-9, S. 75 - 96.
  • J.-D. Deuschel, B Gentz, W. König, M. Von Renesse, M. Scheutzow, U. Schmock (eds.): "Probability in Complex Physical Systems. In Honour of Erwin Bolthausen and Jürgen Gärtner"; Springer Verlag Berlin-Heidelberg, 2012, ISBN: 9783642238109; 512 S
  • A. Arnold, M. Drmota, U. Schmock, R. Viertl: "Mathematik in Wien: Technische Universität Wien"; Internationale Mathematische Nachrichten, 216 (2011), S. 31 - 52.
  • R. Reda: "All that Glisters is not Gold"; Global View, 4 (2008), S. 8 - 9.
  • W. Schachermayer, J. Teichmann: "Wie K. Itô den stochastischen Kalkül revolutionierte"; Internationale Mathematische Nachrichten, Vol. 205, pp. 11-22. (2007).
  • E. Glogova, R. Warnung: "Modeling dependent credit risks for application to off-site banking supervision"; Financial Stability Report 12, OeNB, 2006.
  • U. Schmock: "Modelling dependent credit risks with extensions of CreditRisk+ and application to operational risk", Lecture Notes.

Accepted papers

  • G. Temnov: "Risk models with stochastic income of premiums as extensions of the collective risk theory", 2007, to appear in: "Selected Topics of Insurance Mathematics" - Editors: V.Korolev, R.Norberg, H.Schmidli. VSP Utrecht.

Submitted papers

  • A. Hula: "LIBOR Interpolation and the HJM Model", 2011, submitted. arXiv: 1108.5608
  • A. Hula: "Discrete LIBOR Market Model Analogy", 2011, submitted. arXiv: 1108.4260
  • T. Tsuchiya: "Stochastic flows with non-Lipschitzian coefficients of SDEs driven by multi-dimensional symmetric \alpha stable processes", 2009, submitted.
  • P. Hofmarcher, M. Baron, Ch. Konvicka, J. Leitner: "Portfolio optimization using a risk-adjusted value approach", 2008, submitted.